# SDR USAA2012012000011

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 32,739 hours, 13,123 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 76457
- Condition: Leaking
- Location: Cockpit
- Part time: 35,023 hours, 13,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN O2 MASK STRAPS LEAKING.  WILL NOT INFLATE FOR QUICK DON.  REPLACED O2 MASK IAW AMM 35-12-41.  OPS CHECKED GOOD.
